# SDR SWIA971888

- Difficulty date: July 19, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 9,608 hours, 13,989 cycles
- Engine: Pwa PW118B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Dirty
- Location: Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT NH INTERMITTENT 50 - 93 PERCENT WITH NO FLUCTUATION IN NL OR NP.  RETURNED TO SEA.  REMOVED AND REPLACED LEFT NH/NL INDICATOR IAW MM 77-00-00 AND CLEANED CANNON PLUG AT NL SENSOR.  ENGINE RUN UP AND OPS CHECKS GOOD.  P/N ON:  SEDL-0C29M, S/N:  197, S/N OFF:  B339.
